# SDR DALA1202473118

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM +Y512 AT FR68 HAS CORROSION.  BLENDED AREA IAW A319 SRM 51-74-00.  CORRODED AREA MEASURE   L=.450 W=.150 D=.040.  OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED & REPLACED FLOOR SUPPORT IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
